# SDR CA080609006

- Difficulty date: May 31, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 27,513 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 2784142007
- Condition: Cracked
- Location: Bleed Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE INSP IT WAS DISCOVERED VISUALLY THAT A BLEED AIR LINE TO THE HEAT EXCHANGER OF THE AIR CYCLE MACHINE HAD CRACKED 2 INCHES, ABOUT ONE THIRD THE CIRCUMFERENCE OF THE TUBE.
